Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

switching from isentress+truvada to atripla

<< < (2/2)

mitch777:

--- Quote from: walkingpoz on September 08, 2013, 09:16:33 AM ---I'm switching to Atripla because it's just one pill a day and that's way more convenient for me. I will just have to see if or what side effects it comes along with.

--- End quote ---
Hi Walking,

I switched FROM Atripla TO Truvada and Isentress in March due to cognitive issues that built up very slowly over a period of years. I'm very glad I did. Trading the one pill a day for one in the morning and two at night was easily worth it. The improvement in my ability to think more clearly was profound.

In any case, I wish you well but I would suggest that you pay close attention to any subtle changes along the way. If it were me I wouldn't risk the potential side effects simply to reduce the number of pills taken.

m.

ps- not sure if you have read the Sustiva/Atripla thread but it might prove helpful.

http://forums.poz.com/index.php?topic=47901.0

darryaz:
There are quite a few of us who take Atripla with few or no side effects. 

As with anything, those who DO have problems are more likely to mention it than those who don't (that's just human nature).  So keep in mind when reading all the negatives that for many of us it simply WORKS and is a non-issue.  So we don't have any reason to post anything about it.

I sincerely hope Atripla works beautifully for you, Walking.

walkingpoz:
So I have taken my very first Atripla an hour ago and I'm not noticing any kind of side effect. I haven't taken it with food but if no side effects show up the next couple of days I'm gonna see what happens if I take it with food.

walkingpoz:
Ok I feel dizzy now :(

mitch777:

--- Quote from: walkingpoz on September 12, 2013, 11:17:26 AM ---Ok I feel dizzy now :(

--- End quote ---
That dizzy feeling will most likely go away soon. When I was taking Atripla I took it about an hour before bedtime. I still felt a bit slow in the morning for the first hour or so.
The symptoms often fade after a few weeks as well.
Best wishes.
m.

Navigation

[0] Message Index

[*] Previous page

Go to full version